Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Invariants of curves in $RP^2$ and $R^2$

Abigail Thompson

Algebraic & Geometric Topology 6 (2006) 2175–2186
Bibliography
1 T F Banchoff, Global geometry of polygons. I: The theorem of Fabricius-Bjerre, Proc. Amer. Math. Soc. 45 (1974) 237 MR0370599
2 F Fabricius-Bjerre, On the double tangents of plane closed curves, Math. Scand 11 (1962) 113 MR0161231
3 F Fabricius-Bjerre, A relation between the numbers of singular points and singular lines of a plane closed curve, Math. Scand. 40 (1977) 20 MR0444673
4 E Ferrand, On the Bennequin invariant and the geometry of wave fronts, Geom. Dedicata 65 (1997) 219 MR1451976
5 B Halpern, Global theorems for closed plane curves, Bull. Amer. Math. Soc. 76 (1970) 96 MR0262936
6 R Pignoni, Integral relations for pointed curves in a real projective plane, Geom. Dedicata 45 (1993) 263 MR1206096
7 J L Weiner, A spherical Fabricius-Bjerre formula with applications to closed space curves, Math. Scand. 61 (1987) 286 MR947479